T Nation

Zits After Cycle

I just got through with a cycle of 1 gram of sustanon a week, 400mg of test enanthate, and 4 dball a day. Now I am taking clomid to get the estrogen out of my body. I want to know what I should take to get rid of zits the size of quarters off my back ?

Azelaic acid cream is excellent. It is
a 5alpha-reductase inhibitor and therefore
is relevant only where testosterone is
a culprit (will do no good if acne is being
caused by any of most of the synthetics.)
It is prescription only.

Another excellent product is various salicyclic
acid preparations: the best is the Biore’ brand
“Blemish Bomb”… very expensive but gives quite a lot of results overnight. There are
cheaper gels available and cleaning pads that are also useful but not as effective.

Best thing is, get aggressive as the problem
starts, and furthermore, use the cleaning pads
before the problem even appears… it’s pretty predictable that problems will appear after a cycle (I have mentioned my theory on that previously).

When I first went up to 1000mg test per week I used to really get huge zits on my back.
Then I started taking Propecia (I then took about 6 weeks off the gear)
When I got back on (at almost 2 g a week) the zits NEVER CAME BACK!!
It worked for me and I’ll keep some hair! )blocks DHT which equal hair loss & zits)
Just remember it takes a couple of months to work.
It also important to note I don’t have a pre disposed acne problem-I only got it on my back at higher doses-where as I know guys that break out every where & Propecia doesn’t seem to help…
(I guess I am saying if you are naturaly clear steroid induced acne may be wiped out wuth propecia.)